# SDR MASA200602338

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 20,705 hours, 15,533 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815704
- Part serial: 1777
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 11,248 hours, 8,206 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2725 SAT - CAPTAIN REPORTED PLANE PITCHES WITH AUTO PILOT ENGAGED.  MX REPLACED THE NR 1 AND NR 2 FCC CARD.
